# SDR AALA20050596

- Difficulty date: September 15, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Seal
- Condition: Leaking
- Location: Fuel Port
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - AFTER TAKEOFF PASSENGER REPORTED FUEL LEAKING FROM RIGHT OVERWING FUEL CAP.  LANDED DEN WITHOUT INCIDENT.  REPLACED FUEL CAP, O-RING SEALS AT RIGHT WING OVERWING FUEL PORT HOUSING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
